MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; TRULIANT CR POR FEM CR POR LEFT SZ 3

EXACTECH, INC. TRULIANT; TRULIANT CR POR FEM CR POR LEFT SZ 3
Model Number 02-020-14-0230
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
As reported, after the left tka, in the post op x-rays, porous beads dislodged from implant and are seen on x-ray following the case.Patient was last known to be in stable condition following the event device not returning as it was implanted.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the event was most likely the result of a combination of the patient¿s very hard bone quality in addition to the component being impacted onto the prepared bone multiple times.However, neither the failure nor most likely cause can be confirmed as the device was not returned for evaluation due to being implanted and the fragments were not recovered.

Brand Name
TRULIANT
Common Device Name
TRULIANT CR POR FEM CR POR LEFT SZ 3
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10837203
Report Number1038671-2020-00609
Device Sequence Number3349065
Product Code JWH
UDI-Device Identifier10885862315007
UDI-Public10885862315007
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-020-14-0230
Device Catalogue Number02-020-14-0230
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer11/23/2020
Initial Report FDA Received Date11/13/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;